# SDR UPS99831194

- Difficulty date: December 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N836UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45936
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Horizontal Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, PUNCTURE IN LT HORIZONTAL STABILIZER LEADING EDGE.  *S/D*  REMOVED DAMAGED SECTION OF L/E SKIN PER SRM 55-2-1 BPT 92716 PC 1565 0.  FABRICATED AND DRILLED REPAIR DOUBLER PER SRM 55-2-1. BAT 92716 12-13-99.  INSTALLED DOUBLER PER SRM 55-2-1.
